Repositorio de producción científica de la Universidad de Sevilla

Periodic solutions in unbounded domains for the Boussinesq system

 

Advanced Search
 
Opened Access Periodic solutions in unbounded domains for the Boussinesq system
Cites

Show item statistics
Icon
Export to
Author: Villamizar Roa, Elder Jesús
Rodríguez Bellido, María Ángeles
Rojas Medar, Marko Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2010-05
Published in: Acta Mathematica Sinica, English Series, 26(5), 837-862
Document type: Article
Abstract: Assuming that the external forces of the system are small enough, the reference temperature being a periodic function, we study the existence, the uniqueness and the regularity of time-periodic solutions for the Boussinesq equations in several classes of unbounded domains of Rn. Our analysis is based on the framework of weak-Lp spaces.
Size: 622.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/40270

DOI: http://dx.doi.org/10.1007/s10114-010-7360-z

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)